# SDR 2008UALA02270

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 36,655 hours, 14,039 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE, APPROX 4 TO 6 FEET AFT OF AFT CARGO DOOR.  DAMAGE IS 54 INCHES AFT FROM LOWER CORNER OF AFT CARGO DOOR AND APPROX 2 INCHES BELOW THAT LEVEL.  DAMAGE MEASURES 3 INCHES LONG BY 2 INCHES WIDE AND APPROX .0625 DEEP.  INSTALLED DOUBLER REPAIR.
